Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Colimits in Topoi


Author: Robert Paré
Journal: Bull. Amer. Math. Soc. 80 (1974), 556-561
MSC (1970): Primary 18A30, 18C15, 18D99
MathSciNet review: 0332920
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18A30, 18C15, 18D99

Retrieve articles in all journals with MSC (1970): 18A30, 18C15, 18D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13497-X
PII: S 0002-9904(1974)13497-X